# SDR ASAA2018033124096

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR LEFT FORWARD OVERWING HATCH OUTSIDE EMERGENCY EXIT LIGHT FAILED.   ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK M2335 IAW AMM 33-51-06-960-805, AND OPS CHECKED GOOD IAW AMM 33-51-06-960-805 STEP 4D5.
